# SDR DALA2024121711794

- Difficulty date: December 12, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50059
- Aircraft time: 7,704 hours, 3,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Waste Box
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX, CORROSION FOUND ON FWD EDGE OF EXTERIOR SKIN IN 2 PLACES, PHOTOS ATTACHED. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0255:2021-2025/002 00087 COMPLIED WITH PRI 622663-14 REV 0, REV 1, REV 2 REV 3, REV 4 AND ER/A 622663-14 REV ORIGINAL. (LP# 0705909)
